Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo Provera Shot

Since being on this shot for a lil over 2 months i have taken 3 test now just b/c my boobs literally hurt ALL the time! I know it could just be the hormones of the shot but there could also be that slight chance of pregnancy too....should i just buy the 4th test?! Ugh...i hate feeling like im pregnant if im not. I have to pee constantly and am very tired all the time too but i don't know if thats just a side effect of the shot. :/ Then of course i know weight gain is part of side effects and LORD have i gained to much for my own book...over 11 lbs is RIDICULOUS in this short amount of time :/ Advice or anyone who has been on this and had this issue please share.

Answer Question
 
Anonymous

Asked by Anonymous at 1:05 AM on May. 25, 2011 in Toddlers (1-2)

Answers (3)
  • WELL I'VE NEVER EXPERIENCED THESE SYMPTOMS BUT THEY SAY THAT THE SHOT AFFECTS PEOPLE DIFFERENTLY. I WOULD NOT KEEP WASTING MONEY ON PREGNANCY TESTS. JUST MAKE SURE YOU GET YOUR NEXT SHOT ON TIME AND TELL THE DOCTOR THE SYMPTOMS YOU ARE EXPERIENCING AND TO TEST YOU JUST INCASE. A LOT OF WOMEN I KNOW SAY THAT THE SHOT MAKES YOU GAIN WEIGHT THAT IS YOUR CASUE FOR WEIGHT GAIN. I'VE NEVER GAINED EXTRA WEIGHT ON THE DEPO BUT MANY WOMEN I KNOW HAVE. IT EFFECTS WOMEN DIFFERENTLY. I LOVED THE SHOT BECAUSE IT WAS CONVENIENT FOR ME TO NOT HAVE TO WORRY ABOUT TAKING A PILL EVERYDAY AND SO ON. MY HUSBAND ALWAYS SAID THAT IT MADE ME CRANKY WITH THE HORMONES BUT I DON'T KNOW IM JUST CRANKY ANYWAY LOL!! THEY SAY IT IS I THINK 90- 98% EFFECTIVE CAN'T REMEMBER EXACT BUT I KNOW IT IS HIGHLY EFFECTIVE SO YOU SHOULD'NT BE PREGNANT BUT HAVE THE DOCTOR CHECK ON YOUR NEXT VISIT BEFORE YOUR NEXT SHOT. HOPE THIS HELPS.
    HOTMAMAJESS

    Answer by HOTMAMAJESS at 1:16 AM on May. 25, 2011

  • My sister got pregnant on depo twice, she lost weight instead of gaining, but everybody reacts to that shot differently, I would take the pregnancy test so you can rule that out
    toybar02

    Answer by toybar02 at 1:48 AM on May. 25, 2011

  • I gained 20 lbs. every 3 months while I was on that shot. After 60 lbs of extra weight, I stopped taking it. Within a month, I was back to my normal weight and the doctor said it was all water????
    Tracee F.

    Answer by Tracee F. at 8:06 PM on May. 30, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.